Show simple item record

dc.contributor.authorSzajewska , Marzena
dc.contributor.authorTereszkiewicz , Agnieszka
dc.date.accessioned2017-02-09T11:34:27Z
dc.date.available2017-02-09T11:34:27Z
dc.date.issued2016
dc.identifier.citationActa Polytechnica. 2016, vol. 56, no. 3, p. 245-253.
dc.identifier.issn1210-2709 (print)
dc.identifier.issn1805-2363 (online)
dc.identifier.urihttp://hdl.handle.net/10467/67264
dc.description.abstractBoundary value problems are considered on a simplex F in the real Euclidean space R2. The recent discovery of new families of special functions, orthogonal on F, makes it possible to consider not only the Dirichlet or Neumann boundary value problems on F, but also the mixed boundary value problem which is a mixture of Dirichlet and Neumann type, ie. on some parts of the boundary of F a Dirichlet condition is fulfilled and on the other Neumann’s works.en
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherČeské vysoké učení technické v Prazecs
dc.publisherCzech Technical University in Pragueen
dc.relation.ispartofseriesActa Polytechnica
dc.relation.urihttps://ojs.cvut.cz/ojs/index.php/ap/article/view/3509
dc.rightsCreative Commons Attribution 4.0 International Licenseen
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/
dc.subjecthybrid functions, Dirichlet boundary value problem, Neumann boundary value problem, mixed boundary value problemen
dc.titleTWODIMENSIONAL HYBRIDS WITH MIXED BOUNDARY VALUE PROBLEMS
dc.typearticleen
dc.date.updated2017-02-09T11:34:27Z
dc.identifier.doihttps://doi.org/10.14311/AP.2016.56.0245
dc.rights.accessopenAccess
dc.type.statusPeer-reviewed
dc.type.versionpublishedVersion


Files in this item



This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 4.0 International License
Except where otherwise noted, this item's license is described as Creative Commons Attribution 4.0 International License